RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1959, Volume 14, Issue 6(90), Pages 147–153 (Mi umn7379)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

The maximum principle for infinitesimal bendings of piecewise-regular convex surfaces

B. V. Boyarsky, N. V. Efimov


Full text: PDF file (816 kB)

Bibliographic databases:
Received: 04.03.1958

Citation: B. V. Boyarsky, N. V. Efimov, “The maximum principle for infinitesimal bendings of piecewise-regular convex surfaces”, Uspekhi Mat. Nauk, 14:6(90) (1959), 147–153

Citation in format AMSBIB
\Bibitem{BoyEfi59}
\by B.~V.~Boyarsky, N.~V.~Efimov
\paper The maximum principle for infinitesimal bendings of piecewise-regular convex surfaces
\jour Uspekhi Mat. Nauk
\yr 1959
\vol 14
\issue 6(90)
\pages 147--153
\mathnet{http://mi.mathnet.ru/umn7379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=112104}
\zmath{https://zbmath.org/?q=an:0097.36903}


Linking options:
  • http://mi.mathnet.ru/eng/umn7379
  • http://mi.mathnet.ru/eng/umn/v14/i6/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Markov, “Infinitesimal bendings of a class of multidimensional surfaces with boundary”, Math. USSR-Sb., 49:1 (1984), 49–60  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:234
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020